Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 7, 2012, 11:21 PM EDT for Wilkes County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 11:21 PM EDT (03:21 UTC)
- Expired
- Aug 8, 2012, 12:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Blacksburg, VA
County Wilkes County, NC
The radar
The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
697
WWUS81 KRNK 080321
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1121 PM EDT TUE AUG 7 2012
NCZ019-080400-
WILKES NC-
1121 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL AFFECT WILKES COUNTY...
AT 1119 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WILKESBORO. THIS STORM IS NEARLY STATIONARY.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT AREAS FROM WILKESBORO SOUTHWARD TO THE
ALEXANDER COUNTY LINE.
LAT...LON 3603 8118 3602 8122 3603 8126 3615 8128
3617 8098 3604 8104 3603 8106 3603 8115
3602 8117
$$
RABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 10:20 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 7, 10:20 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1020 PM EDT TUE AUG 7 2012 .SYNOPSIS... A PERIOD OF UNSETTLED WEATHER WILL CONTINUE THIS WEEK AS A FRONTAL BOUNDARY OSCILLATES ACROSS THE MID ATLANTIC REGION. A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION ON FRIDAY...BRINGING A GENEROUS COVERAGE OF SHOWERS AND STORMS...SOME POTENTIALLY STRONG. COOLER AND DRIER WEATHER IS EXPECTED BY THE START OF THE NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 1000 PM EDT TUESDAY... THE FRONTAL BOUNDARY PER LATEST MSAS THETA-E/LI GRADIENT LIES FROM ERN KY ENE INTO CENTRAL VA. SHOWERS AND STORMS REMAIN ISOLATED AT BEST WITH BEST CONCENTRATION ACROSS THE NC FOOTHILLS. STORM MOVEMENT HAS BEEN ALL OVER THE PLACE WITH A WEAK FLOW. 00Z SOUNDINGS FROM RNK/GSO SHOW STORM MOTION OF 3 KNOTS OR LESS. LUCKILY HAVE NOT HAD STORMS LINGERING OVER ONE AREA TOO LONG AS THEY TEND TO FADE AFTER AN HOUR. WILL SEE A WEAKENING TREND TO THE ACTIVITY OVERNIGHT AND THINK A SLOW PUSH SOUTHEAST OF THE THETA-E RIDGE WILL KEEP AT LEAST A LOW CHANCE/SLIGHT CHANCE POPS AROUND ALL NIGHT FROM SOUTHSIDE VA/NW NC PIEDMONT WEST TO THE GRAYSON HIGHLANDS/NC MTNS. THE OTHER ISSUE TONIGHT WILL BE FOG AND HOW DENSE WILL IT GET. THE DENSE CANOPY OF CIRROSTRATUS CONTINUES ACROSS THE ENTIRE FORECAST AREA. MODELS SHOW DRIER AIR SNEAKING INTO THE MTNS AFTER 09Z...SO WILL SEE SOME CLEARING. WILL HAVE TO WATCH SFC OBS AND SAT TRENDS FOR POTENTIAL DENSE FOG ADVISORY. SOME SCHOOLS IN NC ARE STARTING IN THE MORNING SO FOG WILL CAUSE A PROBLEM THERE POTENTIALLY. WILL KEEP THE MENTION IN HWO FOR NOW. RAISED TEMPS/DEWPOINTS UP A DEGREE OR TWO OVERNIGHT MAINLY EAST OF THE NEW RIVER VALLEY WHERE THINK MORE CLOUDS ARE GOING TO LINGER THROUGH WED MORNING. PREVIOUS VALID DISCUSSION... ON WEDNESDAY...WE EXPECT ANOTHER DAY COMPARABLE TO TODAY AS FAR AS PRECIPITATION COVERAGE THANKS TO THE FRONT JUST TO OUR SOUTH. HOWEVER...WITH HIGH PRESSURE NOSING SOUTH...CLOUD COVER SHOULD BE LESS...AND A SLIGHTLY STRONGER CAP SHOULD MEAN THE ISOLATED SHOWERS SHOULD BE EVEN MORE ISOLATED. DESPITE THE FRONT BEING FARTHER TO OUR SOUTH...MORE SUNSHINE SHOULD YIELD HIGH TEMPERATURES ON WEDNESDAY ABOUT THREE TO FIVE DEGREES WARMER THAN TODAY. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... AS OF 242 PM EDT TUESDAY... CHANCES FOR THUNDERSTORMS WILL INCREASE THROUGH THE SHORT TERM PERIOD AS AN UPPER LEVEL TROF AMPLIFIES OVER THE GREAT LAKES AND INTO THE OHIO VALLEY BY FRIDAY. IN ADVANCE OF THIS SYSTEM...TEMPERATURES SHOULD WARM TOWARD THE WARMER NAM MOS VALUES ON THURSDAY AS THE LOW LEVEL THERMAL RIDGE NOSES INTO OUR AREA. BEST CHANCES FOR THUNDERSTORMS ON THURSDAY WILL BE IN THE WEST AS A LEAD SHORT WAVE (OVERDONE BY THE GFS) APPROACHES OUR AREA AND INTERACTS WITH A MODERATELY UNSTABLE AIRMASS. KEPT POPS IN THE EASTERN PORTION OF THE FORECAST AREA ON THURSDAY AS WEAK LOW LEVEL CONVERGENCE ALONG A LEE-SIDE TROF SHOULD GENERATE SCATTERED CONVECTION. THIS CONVECTION MAY LINGER A FEW HOURS BEYOND SUNDOWN THURSDAY NIGHT WITH SUPPORT FROM THE WEAK UPPER LEVEL WAVE MOVING THROUGH. THE TREND OF THE MODELS FOR FRIDAY'S SYSTEM HAS BEEN TO SLOW ITS EASTWARD PROGRESS SLIGHTLY. BY 00Z (8 PM EDT) SATURDAY...MOST MODELS SHOW THE COLD FRONT STILL WEST OF OUR FORECAST AREA. THE POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS TO ERUPT IN ADVANCE OF THIS SYSTEM AS THE AREA COMES UNDER THE INFLUENCE OF THE RR QUAD OF AN UPPER LEVEL JET ROTATING AROUND THE EASTERN SIDE OF THE APPROACHING SHORT WAVE TROF. THE BIGGEST QUESTION CONCERNING THE POTENTIAL FOR SEVERE WEATHER WILL BE THE INSTABILITY. CLOUDS ON FRIDAY SHOULD KEEP HIGH TEMPS BELOW THURSDAY'S EXPECTED HIGHS AND MAY KEEP INSTABILITY DOWN. THE GFS CRAVEN SIG SVR PARAMETER FORECAST KEEPS THE HIGHEST POTENTIAL FOR SEVERE WEATHER TO OUR SOUTHEAST...WHERE INSTABILITY IS FORECAST TO BE HIGHER. CONSIDERING THE STRENGTH OF THIS UPPER LEVEL SYSTEM...WILL KEEP MENTION OF SVR WX IN THE HWO...ALONG WITH THE THREAT FOR HEAVY RAIN WITH PWATS EXPECTED TO EXCEED 2 INCHES IN THE EAST. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 242 PM EDT TUESDAY... THE LONG RANGE MODELS ARE IN GOOD AGREEMENT THAT THE EASTERN U.S. REMAINS UNDER THE INFLUENCE OF AN UPPER TROF THAT DE-AMPLIFIES WITH TIME. AHEAD OF THE UPPER TROF...A STRONG COLD FRONT WILL SWEEP THROUGH FRIDAY NIGHT. THE 00Z ECMWF HOLDS MORE UPPER LEVEL ENERGY ON THE WEST SIDE OF THE UPPER TROF AND KEEPS PRECIP LINGERING IN THE FAR EASTERN PORTION OF OUR FORECAST AREA ON SATURDAY. SO WE HAVE DELAYED THE ENDING TIME OF THE PRECIP UNTIL MIDDAY SATURDAY. OTHERWISE...UPSLOPE RAIN SHOWERS CAN BE EXPECTED UNDER THE TROF AXIS AND LOW LEVEL NORTHWEST WINDS. DRIER...COOLER AND LESS HUMID AIR WILL INVADE THE REGION LATE SATURDAY INTO SUNDAY. THE GEFS SHOWS 850MB TEMPS BY 18Z SATURDAY WILL BE 1-2 STANDARD DEVIATIONS BELOW NORMAL. SO...LEANED TOWARD THE COOLER ECMWF VALUES FOR TEMPS SATURDAY NIGHT THROUGH SUNDAY NIGHT. TEMPERATURES WILL GRADUALLY WARM MONDAY AND TUESDAY AS THE UPPER LEVEL TROF RELAXES...BUT INDIVIDUAL SHORT WAVES MOVING THROUGH AN UPPER LEVEL NORTHWEST FLOW COMBINED WITH A WEAK SOUTHEAST FLOW WILL GENERATE AFTERNOON SHOWERS AND STORMS. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... AS OF 715 PM EDT TUESDAY... SOME STORMS WHICH HAVE DEVELOPED TONIGHT HAVE BEEN AWAY FROM ANY TERMINALS. THEY WILL WEAKEN QUICKLY AFTER SUNSET. MANY AREAS WILL SEE VALLEY AND RIVER FOG DEVELOPING OVERNIGHT...WITH MOST AREAS MVFR FOR VSBYS BY SUNRISE WITH ISOLATED IFR OR LOWER. VLIFR/LIFR CIGS AREA ALSO POSSIBLE WITHIN THE VALLEYS. ANY SUB-VFR CONDITIONS SHOULD IMPROVE TO VFR BY 13-14Z...9-10AM...WEDNESDAY A FRONTAL BOUNDARY WILL HOVER AROUND THE REGION THROUGH THE WEEKEND WITH PERIODIC WAVES OF ENERGY RIDING ALONG IT. LOOK FOR AT LEAST ISOLATED DIURNAL CONVECTION DURING THIS TIME PERIOD...WITH FRIDAY INTO SATURDAY HAVING A BETTER CHANCE OF ORGANIZED CONVECTION AS A LOW DEVELOPS OVER THE MIDWEST AND EJECTS THE FRONT EASTWARD AS A STRONG COLD FRONT. LATE NIGHT/EARLY MORNING MOUNTAIN AND RIVER VALLY FOG IS ALSO EXPECTED MOST NIGHTS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS NEAR TERM...DS/WP SHORT TERM...PH LONG TERM...PH AVIATION...DS/KM
Hazardous weather outlook, Aug 7, 10:21 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 1021 PM EDT TUE AUG 7 2012 NCZ001>003-018>020-VAZ007-009>020-032-WVZ042>045-090230- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND- GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-PATRICK-MERCER-SUMMERS-MONROE-GREENBRIER- 1021 PM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. AREAS OF DENSE FOG ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT FRIDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-VAZ022>024-033>035-043>047-058-059-090230- STOKES-ROCKINGHAM-CASWELL-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 1021 PM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. ISOLATED POCKETS OF DENSE FOG ARE EXPECTED TO FORM LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT FRIDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 6:05 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
605 PM EDT TUE AUG 7 2012
VAZ044-072230-
PITTSYLVANIA VA-
605 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL AFFECT PITTSYLVANIA COUNTY...
AT 600 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GRETNA...MOVING SOUTHWEST AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR AJAX AROUND 615 PM AND CLIMAX AROUND 625 PM.
LAT...LON 3690 7961 3704 7956 3704 7954 3702 7949
3701 7948 3701 7947 3699 7943 3678 7950Special weather statement, Aug 7, 6:43 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
643 PM EDT TUE AUG 7 2012
VAZ033-044-072315-
FRANKLIN VA-PITTSYLVANIA VA-
643 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND PITTSYLVANIA
COUNTIES...
AT 642 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PENHOOK...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR SAGO AROUND 650 PM.
LAT...LON 3683 7965 3686 7964 3684 7966 3685 7978
3701 7952 3689 7943 3683 7960Special weather statement, Aug 7, 7:16 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 716 PM EDT TUE AUG 7 2012 NCZ002-003-019-072345- ALLEGHANY NC-SURRY NC-WILKES NC- 716 PM EDT TUE AUG 7 2012 ...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...SURRY AND WILKES COUNTIES... AT 714 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF MOUNTAIN PARK...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ROARING GAP AROUND 745 PM. LAT...LON 3628 8098 3639 8108 3647 8093 3638 8082
Special weather statement, Aug 7, 9:17 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 917 PM EDT TUE AUG 7 2012 VAZ009-012-080145- SMYTH VA-WYTHE VA- 917 PM EDT TUE AUG 7 2012 ...A STRONG THUNDERSTORM WILL AFFECT SMYTH AND WYTHE COUNTIES... AT 914 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RURAL RETREAT. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3696 8136 3700 8123 3688 8112 3676 8134
Special weather statement, Aug 7, 10:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1025 PM EDT TUE AUG 7 2012
VAZ009-080300-
SMYTH VA-
1025 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL AFFECT SMYTH COUNTY...
AT 1024 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SUGAR
GROVE...MOVING SOUTH AT 10 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT THE MOUNT ROGERS NATIONAL RECREATION AREA AND
SUGAR GROVE.
LAT...LON 3693 8145 3692 8134 3683 8129 3675 8130
3674 8139 3672 8142 3670 8152 3680 8156
RABSpecial weather statement, Aug 7, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1121 PM EDT TUE AUG 7 2012
NCZ019-080400-
WILKES NC-
1121 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL AFFECT WILKES COUNTY...
AT 1119 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WILKESBORO. THIS STORM IS NEARLY STATIONARY.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT AREAS FROM WILKESBORO SOUTHWARD TO THE
ALEXANDER COUNTY LINE.
LAT...LON 3603 8118 3602 8122 3603 8126 3615 8128
3617 8098 3604 8104 3603 8106 3603 8115
3602 8117
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:17 PM EDT | Special Weather Statement | RNK | Wythe | 28 min |
| Aug 7, 10:25 PM EDT | Special Weather Statement | RNK | Smyth | 35 min |
| Aug 8, 1:27 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 63 min |
| Aug 8, 2:31 PM EDT | Special Weather Statement | RNK | Charlotte | 29 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | RNK | Charlotte | 28 min |
| Aug 8, 3:05 PM EDT | Special Weather Statement | RNK | Buckingham | 25 min |
| Aug 8, 3:08 PM EDT | Areal Flood Advisory | RNK | Charlotte | 27 min |
| Aug 8, 3:16 PM EDT | Areal Flood Advisory | RNK | Buckingham | 62 min |
| Aug 8, 3:28 PM EDT | Flash Flood Warning | RNK | Charlotte | 4 hr |
| Aug 8, 3:36 PM EDT | Special Weather Statement | RNK | Buckingham | 54 min |
| Aug 8, 3:38 PM EDT | Flash Flood Warning | RNK | Buckingham | 4 hr |
| Aug 8, 3:52 PM EDT | Special Weather Statement | RNK | Halifax | 38 min |
| Aug 8, 4:18 PM EDT | Special Weather Statement | RNK | Buckingham | 42 min |
| Aug 8, 4:33 PM EDT | Special Weather Statement | RNK | Halifax | 42 min |
| Aug 8, 6:08 PM EDT | Special Weather Statement | RNK | Franklin | 37 min |
| Aug 8, 6:26 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry | 33 min |
| Aug 8, 7:10 PM EDT | Special Weather Statement | RNK | Franklin | 35 min |
| Aug 8, 12:23 PM EDT | Special Weather Statement | RNK | Stokes | 37 min |
| Aug 8, 12:29 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry | 34 min |
| Aug 8, 1:01 PM EDT | Special Weather Statement | RNK | Rockingham | 44 min |
| Aug 8, 1:57 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Yadkin | 63 min |
| Aug 8, 2:29 PM EDT | Special Weather Statement | RNK | Rockingham | 61 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | RNK | Rockingham | 36 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.